# SDR DALA2018041102339

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 72,923 hours, 53,927 cycles
- Engine: Pwa JT8D219
- Engine time: 81,237 hours, 42,884 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FAILED. WOULD NOT RESET IN FLIGHT AND A CROSSTIE LOCK-OUT THAT WOULD NOT RESET. AN EMERGENCY WAS DECLARED.
